# SDR MAFALT2

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: DOFF10300BR
- Part serial: B033854
- Condition: Open
- Location: Engine
- Part time: 279 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN FIELD WINDING AT SLIP RING (WIRE BROKEN AT SOLDER JOINT).
